# SDR DALA2024111810994

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 39,308 hours, 5,016 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Track
- Condition: Corroded
- Location: Lh Roller Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 FWD CARGO CTR LH ROLLER TRACK ASSY FR26.1 FOUND CORROSION. CORRECIVE ACTION: FWD CARGO CTR LH ROLLER TRACK ASSY FR26.1 REPAIR DOUBLER AND PARTIAL ROLLER TRAY FABRICATED AS PER A330 SRM 53-00-14. ROLLER TRACK REMOVED AND INSTALLED AS PER A330 AMM 25-51-21. (0663866)
